Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS Birmingham, AL

June 23, 2018Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 23, 2018, 6:33 PM CDT for Winston County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2018, 6:33 PM CDT (23:33 UTC)
Expired
Jun 23, 2018, 7:00 PM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 89 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 5:40 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1359 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

459 
WUUS54 KBMX 232333
SVRBMX
ALC133-240000-
/O.NEW.KBMX.SV.W.0057.180623T2333Z-180624T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
633 PM CDT SAT JUN 23 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Winston County in northwestern Alabama...

* Until 700 PM CDT.

* At 633 PM CDT, a severe thunderstorm was located near Needmore, or
  near Haleyville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ashridge, Sipsey River Rec Area, Posey Field Airport and Pebble. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Alabama.

LAT...LON 3430 8746 3430 8739 3429 8739 3421 8746
      3429 8764 3431 8763
TIME...MOT...LOC 2333Z 290DEG 16KT 3432 8758 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

05
3 follow-up statements
986 
WWUS54 KBMX 232342
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
642 PM CDT SAT JUN 23 2018

ALC133-240000-
/O.CON.KBMX.SV.W.0057.000000T0000Z-180624T0000Z/
Winston AL-
642 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTH CENTRAL WINSTON COUNTY...

At 642 PM CDT, a severe thunderstorm was located near Needmore, or
near Haleyville, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ashridge, Sipsey River Rec Area and Pebble. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Alabama.

LAT...LON 3430 8739 3421 8746 3426 8753 3431 8758
      3430 8746
TIME...MOT...LOC 2342Z 290DEG 16KT 3431 8753 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

05
240 
WWUS54 KBMX 232351
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
651 PM CDT SAT JUN 23 2018

ALC133-240000-
/O.CON.KBMX.SV.W.0057.000000T0000Z-180624T0000Z/
Winston AL-
651 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTH CENTRAL WINSTON COUNTY...

At 651 PM CDT, a severe thunderstorm was located near Ashridge, or 8
miles northeast of Haleyville, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ashridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Alabama.

LAT...LON 3421 8746 3426 8751 3431 8755 3430 8746
      3430 8739
TIME...MOT...LOC 2351Z 290DEG 16KT 3430 8748 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

05
015 
WWUS54 KBMX 232356
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
656 PM CDT SAT JUN 23 2018

ALC133-240005-
/O.EXP.KBMX.SV.W.0057.000000T0000Z-180624T0000Z/
Winston AL-
656 PM CDT SAT JUN 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WINSTON COUNTY
WILL EXPIRE AT 700 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened to 
an extent. Therefore, the warning will be allowed to expire. However 
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Alabama.

LAT...LON 3421 8746 3426 8751 3431 8755 3430 8746
      3430 8739
TIME...MOT...LOC 2355Z 290DEG 16KT 3429 8746 

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:52 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jun 23, 12:52 PM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1252 PM CDT Sat Jun 23 2018

.UPDATE...
MESOSCALE UPDATE.

&&

..SHORT TERM...
Through early this evening.

We're continuing to re-evaluate the forecast for this afternoon
and evening in terms of the severe weather potential across
Central Alabama. Earlier activity from the previous MCS has
weakened considerably, with the leftover outflow boundary now
pushing into Chambers and Lee County. Behind that cold pool lies a
much more stable airmass, and many locations remain in the 70s.
However, clouds are quickly trying to clear enough for some
daytime heating. We're now at 82 degrees here at the Shelby
County Airport. Meanwhile, locations farther south and west that
were unaffected by the MCS this morning are already quite warm
into the upper 80s.

As the severe threat ends across the far northeast counties
through the early afternoon hours, we'll continue to watch
additional development to our west. Large outflow boundaries from
previous convection are racing our direction from Mississippi and
Arkansas. Those boundaries may trigger additional convection this
afternoon within areas that will be very unstable. RAP forecasts
are pointing at 3000-4000 J/KG of SB CAPE building into at least
our far western/southwestern counties by late this afternoon.
However, the RAP is currently not doing a good job of taking into
account the large subsidence zone that's currently in place. It's
also unclear if we'll have enough lift by those outflow
boundaries moving in from the west to trigger those storms. The
HRRR and other mesoscale guidance is starting to hint at more
development following almost no development a few hours ago.
Therefore, much uncertainty remains in today's severe weather
forecast. For now, will leave our current forecast as-is with the
potential for additional development. Based on additional guidance
and observation trends this afternoon, we'll likely be updating
our severe threat graphic by 4pm. Damaging straight-line winds
will remain the greatest hazard.

56/GDG

.LONG TERM...
Sunday through Friday.

Height rises on Sunday should lead to hotter conditions and very
minimal prospects for rainfall. The upper-level ridge should
continue to limit rain chances on Monday and Tuesday, but isolated
convection cannot be ruled out. The ridge may weaken on Wednesday
as a trough moves through the Great Lakes and Ohio Valley. There
is good model support for a weak shortwave near the base of the
trough over the Tennessee Valley which would lead to enhanced
rain chances. This features may end up getting pulled south and
west across the forecast area on Thursday and Friday as ridge
develops to our north. This scenario would lead to a continuation
of somewhat enhanced rain chances.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Thunderstorm activity from this morning seems to have stabilized
the atmosphere over central AL through the early afternoon. With a
boundary anticipated through the late afternoon and early
evening and the possibility of scattered thunderstorms again
forming...have left mention of VCTS in TAF everywhere but KMGM and
KTOI. Models attempt to pull showers through northern TAF sites
overnight...but due to uncertainty...have only included VCSH for
now. Depending on further convection...there could be a chance for
fog development in the early morning...though for now...looks like
development will be patchy.

24

&&

.FIRE WEATHER...

High rain chances will continue for today especially across the
northern third of the area. Patchy fog may develop in the
overnight and early morning hours where rainfall occurs. Rainfall
is not expected on Sunday as a suppressive ridge develops. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  91  71  92  71 /  20  10  10  30  10
Anniston    69  91  72  93  72 /  10  10  10  30  20
Birmingham  73  93  74  94  74 /  10  10  10  30  10
Tuscaloosa  74  95  74  95  74 /  10  10  10  30  10
Calera      73  92  73  93  73 /  10  10  10  30  20
Auburn      72  91  73  92  74 /  10  10  10  30  20
Montgomery  73  93  75  94  75 /  10  10  10  30  20
Troy        74  92  73  93  74 /  10  10  10  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 23, 5:47 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
547 PM CDT Sat Jun 23 2018

ALZ011>015-017>050-250200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
547 PM CDT Sat Jun 23 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Tonight.

Severe thunderstorms are possible this afternoon generally for areas
north of a line from Livingston to Auburn. A few tornadoes are
possible for area north of a line from Millport to Warrior to
Oneonta. Additional storms will be capable of producing wind gusts
40 to 60 mph, heavy rain, and frequent lightning. The storms will
diminish in intensity by around 10 pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
into the evening hours.

In the hours before

Special weather statement, Jun 23, 2:58 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
258 PM CDT SAT JUN 23 2018

ALZ017>019-026-232030-
Calhoun AL-Etowah AL-St. Clair AL-Blount AL-
258 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...
NORTHWESTERN CALHOUN...CENTRAL ETOWAH AND NORTHERN ST. CLAIR COUNTIES
UNTIL 330 PM CDT...

At 258 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Altoona to near Ashville to near Springville.
Movement was east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Springville, Glencoe,
Ashville, Ragland, Ohatchee, Steele, Altoona, Walnut Grove, Reece
City, Gadsden Mall, Noccalula Falls, Neely Henry Lake, Inland Lake,
Southside, Highland Lake and Whitney Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3410 8588 3386 8587 3369 8604 3380 8660
      3390 8640 3409 8639
TIME...MOT...LOC 1958Z 275DEG 43KT 3405 8632 3390 8633 3382 8640

05
Special weather statement, Jun 23, 3:27 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
327 PM CDT SAT JUN 23 2018

ALZ018>020-026-232100-
Calhoun AL-Etowah AL-St. Clair AL-Cherokee AL-
327 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN...SOUTHEASTERN
ETOWAH...EAST CENTRAL ST. CLAIR AND SOUTHWESTERN CHEROKEE COUNTIES
UNTIL 400 PM CDT...

At 326 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Noccalula Falls to near Neely Henry Lake to
near Ragland. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms,
especially in areas of higher terrain.

Locations impacted include...
Gadsden, Anniston, Jacksonville, Rainbow City, Attalla, Piedmont,
Hokes Bluff, Saks, Glencoe, Weaver, Ragland, Ohatchee, Reece City,
Tennala, Alexandria, Jacksonville State University, Ballplay, Gadsden
Mall, Noccalula Falls and Neely Henry Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3413 8559 3388 8563 3388 8564 3384 8563
      3367 8591 3374 8631 3386 8608 3407 8608
TIME...MOT...LOC 2026Z 270DEG 37KT 3404 8600 3386 8601 3375 8622

05
Special weather statement, Jun 23, 3:52 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
352 PM CDT SAT JUN 23 2018

ALZ019>021-232115-
Calhoun AL-Cleburne AL-Cherokee AL-
352 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN...
NORTHEASTERN CLEBURNE AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 415 PM
CDT...

At 352 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Piedmont to near Jacksonville. Movement was
east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms,
especially in areas of higher terrain.

Locations impacted include...
Jacksonville, Piedmont, Fruithurst, Edwardsville, Muscadine, Pleasant
Gap, Mars Hills, Sweetwater Lake, Coleman Lake And Campground, Spring
Garden, Liberty Hill, Oak Level and Borden Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3379 8579 3386 8572 3399 8571 3399 8540
      3367 8534
TIME...MOT...LOC 2052Z 285DEG 43KT 3394 8562 3383 8564 3378 8573

05
Local storm report, Jun 23, 3:59 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TORNADO          1 NNW SARDIS            34.24N 87.13W
06/22/2018                   WINSTON            AL   NWS STORM SURVEY

            THE TORNADO BEGAN IN A WOODED AREA JUST EAST
            OF THE COUNTY ROAD 80 BRIDGE OVER ROCK CREEK
            AND CONTINUED ENE CROSSING CR 80 SEVERAL
            TIMES BEFORE CROSSING INTO CULLMAN CO.
            DAMAGE MAINLY CONSISTED OF DOWNED TREES AND
            LOSS OF TIN ROOFING MATERIAL FROM SEVERAL
            OUTBUILDINGS. THE TORNADO PATH WAS 1.48
            MILES LONG AND WAS 260 YARDS WIDE AT ITS
            WIDEST POINT.

&&

TG
Special weather statement, Jun 23, 5:54 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
554 PM CDT SAT JUN 23 2018

ALZ011>013-232330-
Fayette AL-Marion AL-Lamar AL-
554 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MARION...
NORTHWESTERN FAYETTE AND NORTHEASTERN LAMAR COUNTIES UNTIL 630 PM
CDT...

At 554 PM CDT, Doppler radar was tracking a strong thunderstorm over
Crews, or near Sulligent, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Winfield, Sulligent, Guin, Glen Allen, Beaverton, Gu-
Win, Crews, Bluff and Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3386 8814 3395 8812 3396 8770 3377 8778
TIME...MOT...LOC 2254Z 278DEG 27KT 3390 8806

05
Special weather statement, Jun 23, 6:28 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
628 PM CDT SAT JUN 23 2018

ALZ012-013-240000-
Fayette AL-Lamar AL-
628 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE AND EAST
CENTRAL LAMAR COUNTIES UNTIL 700 PM CDT...

At 627 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blooming Grove, or 9 miles east of Sulligent, moving east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Bluff, Blooming Grove and Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3384 8808 3392 8799 3388 8776 3375 8788
TIME...MOT...LOC 2327Z 290DEG 14KT 3386 8798

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM CDTTornado WarningBMXBlount29 min
Jun 23, 6:23 AM CDTSpecial Weather StatementBMXFayette37 min
Jun 23, 6:44 AM CDTSpecial Weather StatementBMXFayette, Lamar46 min
Jun 23, 7:13 AM CDTSpecial Weather StatementBMXJefferson32 min
Jun 23, 7:27 AM CDTSevere Thunderstorm WarningBMXJefferson48 min
Jun 23, 7:33 AM CDTSpecial Weather StatementBMXFayette, Lamar, Walker42 min
Jun 23, 7:38 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson, Walker3 hr
Jun 23, 7:52 AM CDTAreal Flood AdvisoryBMXLamar3 hr
Jun 23, 8:04 AM CDTSpecial Weather StatementBMXJefferson26 min
Jun 23, 8:12 AM CDTSevere Thunderstorm WarningBMXJefferson48 min
Jun 23, 11:16 AM CDTSpecial Weather StatementBMXWinston29 min
Jun 23, 11:42 AM CDTSpecial Weather StatementBMXBlount33 min
Jun 23, 1:43 PM CDTSpecial Weather StatementBMXWinston32 min
Jun 23, 2:31 PM CDTSpecial Weather StatementBMXBlount29 min
Jun 23, 2:58 PM CDTSpecial Weather StatementBMXEtowah32 min
Jun 23, 3:27 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Etowah33 min
Jun 23, 3:52 PM CDTSpecial Weather StatementBMXCleburne23 min
Jun 23, 5:54 PM CDTSpecial Weather StatementBMXLamar36 min
Jun 23, 6:28 PM CDTSpecial Weather StatementBMXLamar32 min
Jun 23, 6:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar25 min
Jun 23, 6:37 PM CDTSpecial Weather StatementBMXWinston23 min
Jun 23, 6:57 PM CDTSpecial Weather StatementBMXWinston33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.